Health Mart Daytime Severe Cold, Cough & Flu Powder Packets Berry Infused with Menthol Flavor – Acetaminophen, Dextromethorphan HBr, Phenylephrine HCl
Temporarily relieves these symptoms due to a cold: minor aches and pains; minor sore throat pain; headache; nasal and sinus congestion; cough due to minor throat and bronchial irritation.
Daytime Cold Powder Packets Features:
- Temporarily reduces fever.
Daytime Cold Powder Packets Directions:
- Adults and children 6 years of age and older: Apply to the affected area (one spray); allow to remain in place for at least 15 seconds, then spit out; use every 2 hours as directed by a doctor or dentist.
- Children under 6 years of age, consult a doctor or dentist.
- Children under 12 years of age should be supervised in the use of this product.
- Store Cold and Cough Daytime between 20-25 degrees C (68-77 degrees F).
- Do not refrigerate.
Alcohol; FD&C Red #40; Flavor; Glycerin; Purified Water; Saccharin Sodium Anhydrous.
Liver warning: Cold and Cough Daytime contains acetaminophen.
Severe liver damage may occur if you take: More than 4,000 mg of acetaminophen in 24 hours; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product.
Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away.
Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.
Do not use: In a child under 12 years of age; if you have ever had an allergic reaction to this product or any of its ingredients; with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist; if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson’s disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product.
Ask The Doctor:
Before use if you have: Liver disease; heart disease; high blood pressure; thyroid disease; diabetes; trouble urinating due to an enlarged prostate gland; cough that occurs with too much phlegm (mucus); cough that lasts or is chronic such as occurs with smoking, asthma, or emphysema; a sodium-restricted diet. Ask a doctor or pharmacist before use if you are taking the blood-thinning drug warfarin. When using this product do not exceed recommended dosage.
Stop use and ask if: Nervousness, dizziness, or sleeplessness occurs; fever gets worse or lasts more than 3 days; redness or swelling is present; new symptoms occur; pain, cough or nasal congestion gets worse or lasts more than 7 days; cough comes back or occurs with rash or headache that lasts. These could be signs of a serious condition. If pregnant or breast-feeding, ask a health professional before use. Keep Cold and Cough Daytime out of reach of children.
Overdose warning: In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222). Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. Phenylketonurics: contains phenylalanine 17 mg per packet. DO NOT USE IF PRINTED PACKETS ARE TORN OR PUNCTURED.
RN: 000318S00495H02, ZC: 000000, MCK: 3416914, UPC: 05256913871